Alert archive / Ohio / Low Water Advisories in 2012

Low Water Advisory 4, NWS Cleveland, OH

January 28, 2012

NWS Cleveland, OH issued this low water advisory at Jan 28, 2012, 3:24 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 28, 2012, 3:24 PM EST (20:24 UTC)
Expired
Jan 29, 2012, 4:00 AM EST
In force
13 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WHUS71 KCLE 282024
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
324 PM EST SAT JAN 28 2012

LEZ142-143-162-163-290430-
/O.NEW.KCLE.LO.Y.0004.120128T2024Z-120129T0900Z/
/O.CON.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
324 PM EST SAT JAN 28 2012

...LOW WATER ADVISORY IN EFFECT UNTIL 4 AM EST SUNDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SUNDAY. A GALE
WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS: WEST GALES TO 35 KNOTS GALES WILL TURN TO THE SOUTHWEST
  AND DIMINISH TO 30 KNOTS TOWARD DAYBREAK. 

* WAVES: WAVES OF 4 TO 6 FEET N ICE FREE AREAS FEET TONIGHT. THE
  WESTERN BASIN OF LAKE ERIE IS PARTIALLY ICE COVERED.

* LOW WATER: AT 3 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE
  ERIE WAS 3 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION.
  THE WATER LEVELS ARE EXPECTED TO DROP BELOW THE CRITICAL MARK
  EARLY THIS EVENING...AND REMAIN BELOW THROUGH THE OVERNIGHT
  HOURS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS WITHOUT THE PROPER EXPERIENCE AND EQUIPMENT SHOULD STAY
IN PORT OR SEEK SAFE HARBOR IMMEDIATELY.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-144>149-164>169-290430-
/O.CON.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
324 PM EST SAT JAN 28 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS: WEST GALES TO 35 KNOTS WILL TURN TO THE SOUTHWEST AND
  DIMINISH TO 30 KNOTS LATE TONIGHT.

* WAVES: WAVES ON CENTRAL AND EASTERN LAKE ERIE WILL BUILD 10 TO
  13 FEET TONIGHT. THE WESTERN BASIN OF LAKE ERIE IS PARTIALLY ICE
  COVERED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS WITHOUT THE PROPER EXPERIENCE AND EQUIPMENT SHOULD STAY
IN PORT OR SEEK SAFE HARBOR IMMEDIATELY.

&&

$$
2 follow-up statements
847 
WHUS71 KCLE 290328
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1028 PM EST SAT JAN 28 2012

LEZ142-143-291130-
/O.CAN.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/
/O.NEW.KCLE.SC.Y.0010.120129T0328Z-120130T0300Z/
/O.CON.KCLE.LO.Y.0004.000000T0000Z-120129T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
1028 PM EST SAT JAN 28 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST SUNDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST SUNDAY. THE
GALE WARNING HAS BEEN CANCELLED. A LOW WATER ADVISORY REMAINS IN
EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS: WEST WINDS 15 TO 25 KNOTS...BECOMING SOUTHWEST OVERNIGHT.
  WINDS BECOMING WEST TO 30 KNOTS ON SUNDAY AFTERNOON. 

* WAVES: WAVES OF 3 TO 5 FEET IN ICE FREE AREAS.

* LOW WATER: AT 10 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE
  ERIE WAS 44 INCHES BELOW THE RECENT AVERAGE LEVEL OR 20 INCHES
  BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVELS IS EXPECTED
  TO GRADUALLY RISE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE 
BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM
OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST
WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER
WAITING UNTIL WATER LEVELS RISE.

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162-163-290900-
/O.CAN.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/
/O.CON.KCLE.LO.Y.0004.000000T0000Z-120129T0900Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
1028 PM EST SAT JAN 28 2012

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
SUNDAY. 

* WINDS: WINDS HAVE DECREASED INTO THE 15 TO 25 KNOT RANGE...THUS
  THE GALE WARNING HAS BEEN CANCELLED. 
 
* WAVES: WAVES WILL BE 3 TO 5 FEET IN ICE FREE AREAS TONIGHT. 

* LOW WATER: AT 10 PM THE WATER LEVEL ON THE WESTERN BASIN OF LAKE
  ERIE WAS 44 INCHES BELOW THE RECENT AVERAGE LEVEL OR 20 INCHES
  BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVEL IS EXPECTED
  TO GRADUALLY RISE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS WITHOUT THE PROPER EXPERIENCE AND EQUIPMENT SHOULD STAY
IN PORT OR SEEK SAFE HARBOR IMMEDIATELY.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW
THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR
BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER
LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING
UNTIL WATER LEVELS RISE.

&&

$$

LEZ061-144>149-164>169-290900-
/O.CON.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1028 PM EST SAT JAN 28 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. 

* WINDS: WEST GALES TO 35 KNOTS WILL TURN TO THE SOUTHWEST AND 
  DIMINISH TO 30 KNOTS LATE TONIGHT. 

* WAVES: WAVES ON CENTRAL AND EASTERN LAKE ERIE WILL BUILD 10 TO
  13 FEET OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS WITHOUT THE PROPER EXPERIENCE AND EQUIPMENT SHOULD STAY
IN PORT OR SEEK SAFE HARBOR IMMEDIATELY.

&&

$$
913 
WHUS71 KCLE 290911
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
411 AM EST SUN JAN 29 2012

LEZ144>149-291715-
/O.EXP.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/
/O.EXB.KCLE.SC.Y.0010.000000T0000Z-120130T0900Z/
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
411 AM EST SUN JAN 29 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. THE
GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...BECOMING WEST 30 KNOTS
  INTO THIS EVENING. WEST WINDS WILL DECREASE TO 10 TO 20 KNOTS
  LATE TONIGHT. 

* WAVES: WAVES OF 4 TO 6 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ061-164>169-291015-
/O.EXP.KCLE.GL.W.0005.000000T0000Z-120129T0900Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
411 AM EST SUN JAN 29 2012

...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. 

$$

LEZ142-143-291715-
/O.EXP.KCLE.LO.Y.0004.000000T0000Z-120129T0900Z/
/O.EXT.KCLE.SC.Y.0010.000000T0000Z-120130T0900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
411 AM EST SUN JAN 29 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...
...LOW WATER ADVISORY HAS EXPIRED...

THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. THE SMALL CRAFT
ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST MONDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...BECOMING WEST 30 KNOTS
  INTO THIS EVENING. WEST WINDS WILL DECREASE TO 10 TO 20 KNOTS
  LATE TONIGHT. 

* WAVES: WAVES OF 4 TO 6 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ162-163-291015-
/O.EXP.KCLE.LO.Y.0004.000000T0000Z-120129T0900Z/
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
411 AM EST SUN JAN 29 2012

...LOW WATER ADVISORY HAS EXPIRED...

THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this low water advisory went out at Jan 28, 12:33 PM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Jan 28, 12:33 PM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1233 PM EST SAT JAN 28 2012

.SYNOPSIS...
A COLD FRONT WILL MOVE FROM THE MIDWEST ACROSS THE EASTERN GREAT
LAKES TODAY. A CLIPPER WILL MOVE ACROSS THE REGION SUNDAY. LATE
MONDAY A WARM FRONT WILL PUSH NORTH OF THE AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
BATCH OF LIGHT TO MODERATE SNOW NOW ACROSS NORTHEAST OHIO AND
NORTHWEST PA WITH ANOTHER SWATH OF SNOW MOVING NORTHEAST ACROSS
CENTRAL AND SOUTHERN OHIO. THE NORTH CENTRAL AND NORTHEAST WILL
GET A BRIEF BREAK BEHIND THE FIRST WAVE AND THEN THIS TOO WILL
MOVE THROUGH NORTHEAST OHIO. HAVE INCREASED SNOW ACCUMS TO 1 TO 3
ACROSS THE NORTHEAST AND CONTINUED AROUND AN INCH ELSEWHERE.
ADJUSTED WINDS TO REFLECT A DISTINCT CHANGE FROM LIGHT SOUTH TO
SOUTHWEST TO STRONGER WEST TO SOUTHWEST IN THE AFTERNOON. CLEARING
WILL MOVE IN FROM THE WEST THIS AFTERNOON.

PREVIOUS...
MINOR LEAD WAVE EXPANDING SNOWFALL ACROSS THE AREA EARLY THIS
MORNING. MOST OF THE ACCUMULATIONS WILL TAKE PLACE THIS MORNING.
EVERYTHING POINTS TO JUST AN INCH OR SO WITH MARGINAL NEAR
FREEZING/LOW 30S TEMPERATURES EXPECTED TODAY. THERE MAY BE SOME
RAIN/SNOW MIX THIS AFTERNOON IF TEMPERATURES ARE ABLE TO WARM
ENOUGH. OVERALL THIS SYSTEM MOVES ACROSS DURING THE FIRST HALF TO
3/4 OF THE DAY. WINDS TO PICK UP AND EXPECT GUSTS TO GET TO 35 OR
40 MPH. ALONG THE EAST LAKESHORE THEY MAY BE HIGHER FOR A FEW
HOURS LATER THIS AFTERNOON WITH THE FRONTAL PASSAGE. WILL CONTINUE
TO MONITOR THIS FOR POSSIBLE ADVISORY. TEMPERATURES REALLY SHOULD
GO UP NO MORE THAN A FEW DEGREES TODAY WITH COLD AIR ADVECTION BY
AFTERNOON. GUIDANCE WANTED TO TAKE SOUTHWEST AREAS UP CLOSE TO 40
TODAY...BUT EVEN WITH SUN BREAKING OUT FOR THE AFTERNOON...THE
COLD AIR ADVECTION SHOULD WIN OUT AND KEEP TEMPS IN THE LOWER/MID
30S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
A BRIEF BREAK TONIGHT WITH RIDGING. SHOULDN/T BE MORE THAN JUST A
FEW FLAKES OF LAKE EFFECT DURING THE EVENING...H8 TEMPS TOO
MARGINAL AND WINDS WEST-SOUTHWEST. WILL KEEP THE CHANCE POPS...BUT
THIS MAY BE TOO MUCH. WINDS DO STAY UP SOME SO NOT EXPECTING
TEMPS TO GO TOO LOW. FORECAST WILL BE FOR MID 20S. HIGH SETTLES
WELL SOUTH OF THE REGION AND A CLIPPER COMES ACROSS THE GREAT
LAKES FOR SUNDAY. AGAIN A SHOT AT LIGHT SNOW DURING THE DAY
SUNDAY. WILL FORECAST UPWARDS OF TWO INCHES FOR THE
SNOWBELT...FLOW BECOMES NORTHWEST AFTER THE FRONT AND H8 TEMPS
COLDER THAN SATURDAY...SO MAYBE SOME LAKE AND UPSLOPE ENHANCEMENT
AND SLIGHTLY HIGHER SNOW TOTALS. ANOTHER BREEZY DAY.

HIGH PRESSURE SHIFTS TO THE CENTRAL APPALACHIANS SUNDAY NIGHT AND
A WARM FRONT WILL BE JUST OFF TO OUR WEST. SOME LAKE EFFECT
CHANCES AND HAVE CONTINUED THE LIKELY POPS FOR THE FAR EAST
SNOWBELT. H8 TEMPS COLDER AND FLOW WILL BE MORE WEST OR WEST-
NORTHWEST. AGAIN ONLY LIGHT ACCUMULATIONS AS QUICK TURNAROUND
BETWEEN SYSTEMS DOESN/T KEEP FLOW VERY STEADY-STATE FOR LONG.

WARM FRONT LIFTS NORTH OF THE AREA LATE MONDAY. COULD SEE SOME
LIGHT ADVECTION SNOW ACROSS THE FAR NORTH AND HAVE CONTINUED THE
LOW CHANCE POPS FOR PA MONDAY AND MONDAY NIGHT. A FEW FLURRIES
COULD OCCUR ACROSS THE REST OF NORTHERN OHIO. THE PASSAGE OF THIS
FRONT AND THE RIDGE THAT BUILDS ACROSS THE AREA GOING INTO TUESDAY
WILL PULL TEMPS ABOVE NORMAL AGAIN...WELL INTO THE 40S. THERE MAY
BE A FEW SCATTERED RAIN SHOWERS BY TUESDAY NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
MODELS START IN DECENT AGREEMENT ON WEDNESDAY BRINGING A STORM
SYSTEM THROUGH THE NORTHERN LAKES AND INTO NORTHERN NEW ENGLAND BY
THURSDAY MORNING. IT APPEARS WE WILL REMAIN WARM WITH THIS STORM
SYSTEM WITH A COLD FRONT SAGGING SOUTHWARD ON FRIDAY. THERE WILL BE
AN UPPER LEVEL TROUGH OVER THE REGION FRIDAY INTO THE WEEKEND WHICH
SHOULD BRING LOW CHANCES OF LIGHT SNOW. THIS ASSUMING THAT THE
ATMOSPHERE REALLY DOES COOL ENOUGH TO CHANGE THE PRECIPITATION OVER
TO SNOW...ESPECIALLY THURSDAY NIGHT THROUGH FRIDAY NIGHT. ANY SNOW
THAT DOES FALL WILL BE ON THE LIGHT SIDE.

TEMPERATURES WILL BE INTO THE 40S AGAIN ON WEDNESDAY AND THURSDAY
BUT WE SHOULD COOL SLIGHTLY ON FRIDAY WITH HIGHS BACK INTO THE 30S

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
BACK EDGE OF THE SNOW BETWEEN MFD AND CLE AND WILL BE EAST OF THE
AREA BY EARLY EVENING. THE CLEARING LINE NEAR THE COLD FRONT JUST
INTO EAST OF THE TOL AREA...AND MOVING EAST AT APPROXIMATELY 30
KNOTS. EXPECT FRONT TO BE EAST OF THE AREA BY OOZ TAF UPDATE.
WINDS WILL TURN TO THE WEST WITH WIND GUSTS AROUND 35 KNOTS BEHIND
THE FRONT.  INDS WILL GRADUALLY DECREASE AFTER SUNSET.

.OUTLOOK...NON VFR CONDITIONS WILL RETURN ON SUNDAY IN LIGHT SNOW.
NON-VFR CONDITIONS ARE ALSO POSSIBLE TUESDAY NIGHT.

&&

.MARINE...
WINDS WILL INCREASE TODAY AS LOW PRESSURE MOVES FROM THE NORTHERN
LAKES TO QUEBEC. THIS SHOULD NUDGE SPEEDS UP TO AT LEAST 35 KNOT
GALES BY LATE MORNING AND CONTINUE INTO THE OVERNIGHT. AS THE
SOUTHWESTERLY WINDS INCREASE THIS AFTERNOON THERE WILL BE A CONCERN
FOR LOW WATER LEVELS ACROSS THE WESTERN BASIN. WATER LEVELS COULD
DIP A FOOT OR MORE BELOW CRITICAL LEVELS. NOT CONFIDENT IN THE
TIMING OF THIS OCCURRING SO WE WILL NOT ISSUE ANY LOW WATER
ADVISORIES AT THIS TIME. THE BEST CHANCES OF SEEING THE LOW WATER
LEVELS WILL BE FROM LATE AFTERNOON INTO THE EVENING.

ANOTHER CLIPPER STORM SYSTEM WILL AFFECT THE REGION ON SUNDAY BUT
WINDS DO NOT LOOK AS STRONG AS IT MOVES EAST OF THE AREA. HOWEVER A
SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED SUNDAY MORNING THROUGH
EARLY MORNING ON MONDAY AS SOUTHWEST TO WEST WINDS REMAIN IN THE 15
TO 25 KNOT RANGE.

ADDITIONAL PIECES OF JET ENERGY WILL MOVE ACROSS THE GREAT LAKES
REGION TUESDAY INTO WEDNESDAY WITH SOUTHERLY WINDS SWINGING AROUND
TO THE SOUTHWEST. SPEEDS WILL LIKELY BE HIGH ENOUGH TO NEED A SMALL
CRAFT ADVISORY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 4 AM EST SUNDAY FOR LEZ061-142>149-162>169.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...TK/OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...MULLEN
AVIATION...DJB
MARINE...MULLEN
Hazardous weather outlook, Jan 28, 4:16 AM EST, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
416 AM EST SAT JAN 28 2012

OHZ012-089-PAZ001-290930-
LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
416 AM EST SAT JAN 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOUTHWEST WINDS WILL GUST TO 45 MPH...AND POSSIBLY TO 50 MPH...THIS
AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-290930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
416 AM EST SAT JAN 28 2012

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

WATER LEVELS MAY BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION
LATER TODAY ACROSS THE WESTERN BASIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003-290930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
416 AM EST SAT JAN 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OUDEMAN

Nearby

Low Water Advisories in Ohio, 2012Every low water advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.